# SDR Y2PA20130507028

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- Aircraft time: 61,042 hours, 57,337 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Sleeve
- Part number: 4911390503
- Condition: Cracked
- Location: Stab Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, MX DISCOVERED BOTH LT AND RT HORIZONTAL STABILIZER HINGE BOLT SLEEVES CRACKED.  MX R & R SLEEVES IAW AMM 55-10-0.
